# SDR COE2005F00000

- Difficulty date: January 20, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N741FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10387
- Engine: Rroyce DART5327R
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: RK43337A
- Condition: Inoperative
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 TGT FLUCUTATED BETWEEN 0 AND 600 DEGREES IN FLIGHT.  AIRCRAFT RETURNED TO AIRPORT.  NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND BROKEN WIRE ON CONNECTOR PLUG BACKSHELL AT FIREWALL.   ENTIRE HARNESS WAS REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE. (K)
